# SDR AALA202305169980

- Difficulty date: May 10, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 34,574 hours, 14,576 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CENTER WING BOX LEFT HAND WHEEL WELL VAPOR BARRIER LOCATED AT BS 663, BETWEEN LBL 30 AND LBL 38. REPAIRED VAPOR BARRIER PER SRM 57-10-10-2R-2 AND AARD 57-10-10-9.
